# SDR UALA2013062604438

- Difficulty date: June 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,142 hours, 14,204 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 1001
- Condition: Failed
- Location: Equip Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN INOPERATIVE WITH STATUS MESSAGE.    REPLACED FWD EQUIPMENT EXHAUST FAN IAW AMM.
